Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 123, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 4:41 PM EDT for 5 counties in Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2021, 4:41 PM EDT (20:41 UTC)
- Expired
- Jul 6, 2021, 5:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, NY, Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 119 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:43 PM EDT | TSTM WND DMG | 2 Sse Jeffersonville, NY | TREE AND WIRES DOWN ON ROAD. TIME ESTIMATED BY RADAR. |
| Jul 6, 4:45 PM EDT | TSTM WND DMG | 1 W Swan Lake, NY | TREES AND WIRES DOWN ON MURPHY ROAD. |
| Jul 6, 4:48 PM EDT | TSTM WND DMG | 1 Wnw Swan Lake, NY | TREE AND WIRES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 6, 4:50 PM EDT | TSTM WND DMG | 1 Ne Loch Sheldrake, NY | TREES AND WIRES DOWN ON GAIL DRIVE. |
| Jul 6, 4:54 PM EDT | TSTM WND DMG | 3 Wsw Mt Prosper, NY | TREE AND WIRES DOWN AND ON FIRE. TIME ESTIMATED BY RADAR. |
| Jul 6, 4:59 PM EDT | TSTM WND DMG | Mongaup Valley, NY | TREE AND WIRES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 6, 5:05 PM EDT | TSTM WND DMG | 3 Ne Forrestburg, NY | MULTIPLE REPORTS OF TREES AND WIRES DOWN. |
| Jul 6, 5:06 PM EDT | TSTM WND DMG | Monticello, NY | TREE AND WIRES DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
872
WUUS51 KBGM 062041
SVRBGM
NYC025-105-PAC069-079-103-115-127-062130-
/O.NEW.KBGM.SV.W.0123.210706T2041Z-210706T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
441 PM EDT Tue Jul 6 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
South central Delaware County in central New York...
Sullivan County in central New York...
Southeastern Susquehanna County in northeastern Pennsylvania...
Lackawanna County in northeastern Pennsylvania...
Wayne County in northeastern Pennsylvania...
Northeastern Luzerne County in northeastern Pennsylvania...
Pike County in northeastern Pennsylvania...
* Until 530 PM EDT.
* At 441 PM EDT, severe thunderstorms were located along a line
extending from near White Sulphur Springs to near Hawley to
Stoddartsville, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Scranton, Wilkes-Barre, Dunmore, Fallsburg, Plains, Carbondale, Old
Forge, Bushkill, Pittston and Archbald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4150 7449 4149 7476 4136 7469 4132 7479
4116 7490 4109 7500 4115 7515 4125 7513
4122 7554 4112 7563 4113 7568 4109 7577
4105 7577 4110 7595 4170 7563 4195 7510
4184 7448 4175 7457 4165 7440 4159 7436
TIME...MOT...LOC 2041Z 287DEG 62KT 4182 7480 4147 7522 4111 7564
HAIL...<.75IN
WIND...60MPH
$$
HLC2 follow-up statements
807
WWUS51 KBGM 062106
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
506 PM EDT Tue Jul 6 2021
NYC025-PAC069-079-115-062116-
/O.CAN.KBGM.SV.W.0123.000000T0000Z-210706T2130Z/
Delaware NY-Susquehanna PA-Lackawanna PA-Luzerne PA-
506 PM EDT Tue Jul 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DELAWARE...
SOUTHEASTERN SUSQUEHANNA...LACKAWANNA AND NORTHEASTERN LUZERNE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4150 7449 4149 7476 4136 7469 4132 7479
4116 7490 4109 7500 4115 7515 4125 7513
4124 7544 4164 7540 4189 7500 4184 7448
4175 7457 4165 7440 4159 7436
TIME...MOT...LOC 2106Z 287DEG 62KT 4170 7428 4135 7470 4099 7512
$$
NYC105-PAC103-127-062130-
/O.CON.KBGM.SV.W.0123.000000T0000Z-210706T2130Z/
Sullivan NY-Wayne PA-Pike PA-
506 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SULLIVAN...CENTRAL WAYNE AND PIKE COUNTIES...
At 506 PM EDT, severe thunderstorms were located along a line
extending from near Ellenville to Matamoras to Delaware Water Gap,
moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fallsburg, Bushkill, Monticello, Lackawaxen, Blooming Grove,
Honesdale, Liberty, Bethel, Paupack and Damascus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4150 7449 4149 7476 4136 7469 4132 7479
4116 7490 4109 7500 4115 7515 4125 7513
4124 7544 4164 7540 4189 7500 4184 7448
4175 7457 4165 7440 4159 7436
TIME...MOT...LOC 2106Z 287DEG 62KT 4170 7428 4135 7470 4099 7512
HAIL...<.75IN
WIND...60MPH
$$
HLC655
WWUS51 KBGM 062121
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
521 PM EDT Tue Jul 6 2021
NYC105-PAC103-127-062131-
/O.EXP.KBGM.SV.W.0123.000000T0000Z-210706T2130Z/
Sullivan NY-Wayne PA-Pike PA-
521 PM EDT Tue Jul 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SULLIVAN...CENTRAL WAYNE AND
PIKE COUNTIES WILL EXPIRE AT 530 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4150 7449 4149 7476 4136 7469 4132 7479
4116 7490 4109 7500 4115 7515 4125 7513
4124 7544 4164 7540 4189 7500 4184 7448
4175 7457 4165 7440 4159 7436
TIME...MOT...LOC 2121Z 287DEG 62KT 4167 7416 4132 7458 4096 7500
$$
HLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:43 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 6, 3:43 PM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 343 PM EDT Tue Jul 6 2021 .SYNOPSIS... Scattered showers and thunderstorms this afternoon, with some storms producing gusty winds and heavy rainfall. Weather will become quiet overnight as storms move out later this evening. Showers and thunderstorms are again possible Wednesday and Thursday. && .NEAR TERM /THROUGH WEDNESDAY/... Strong thunderstorms are moving east through CNY. Behind the main line of thunderstorms, there is not much else popping up behind it other than a couple isolated showers. This line of thunderstorms is has made its way into NEPA as well. These storms will sweep across NEPA over the rest of the afternoon, and possibly into the early evening hours. By the early evening hours, the environment will stabilize, so the severity of any remaining thunderstorm activity should be limited. The overnight hours should be quiet as these storms move out of the area. Afternoon temperatures today will be around the mid 80s across CNY and low 90s in NEPA. With the storms moving through CNY early in the afternoon, many locations may stay in the 70s. While there will be some clearing overnight, temps will remain mild, staying in the 60s. Wednesday is looking to be active with another round of showers and thunderstorms, some of which could be strong. The morning should be fairly quiet, but activity will likely ramp up in the early afternoon. The NAM continues to show fairly high CAPE values of 1500- 2000 J/kg, with some other models also showing values in that range. The highest 0-6km Bulk Shear appears to be north of the Twin Tiers with values of 35-40 kts. Along the Twin Tiers and southward, there is maybe 30 kts at best. High temps are forecasted to be in the mid 80s to low 90s, with 70s expected in north Oneida County. If thunderstorm activity does begin around lunchtime again, then these forecasted highs could be too high. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Low amplitude trough over the western Great lakes will slowly move east on Thursday, as a weak surface low develops along the quasi-stationary front, which will have rippled northward from the previous day/night's convection. The boundary will essentially pivot over the area, and act as a focus for heaviest QPF on Thursday as numerous shortwave disturbances move out ahead of the main upper trough. GFS and other models (along with several ensembles but with varying geographical placement) suggest a secondary QPF max in a band further south and east from the front, apparently associated with upper level divergence in the right entrance region of a jet streak over northern NY and a secondary 50-60 knot jet streak curving from NJ and off Long Island. This is most notable at 200 mb, and appears to be influenced to some extent by the approach of Elsa or her remnants. Otherwise, models continue to favor the more easterly track for Elsa, which keeps the deeper, tropical moisture (PW values 2-2.25 inches) to our east. However, max PW values of 1.65 yo 1.85 inches on Thursday afternoon across central NY and NE PA is still well above average. Still, with 1-3 inches QPF through Friday morning, any risk of flooding will be highly localized and dependent where the max precip band on Thursday happens to intersect areas which receive heavy rainfall from more scattered convection/training today (Tue) and Wednesday. Lowered temperatures considerably from guidance (MOS and NBM) on Thursday given expected cloud cover and steadier precipitation in the area. Friday looks quieter with the remnants of Elsa not far offshore. We'll still have plenty of moisture around, but limited dynamics for lift. Precip threat will be focused over PA where the remnants of our slow-moving front may still be trailing back. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Trough axis will remain across NY/PA on Saturday, but drier low level airmass will be pushing in from the north as surface high pressure builds in over Ontario. Kept the slight chance PoPs in place, with areas south of the PA line slightly favored. Sunday still has the ensembles split on how how far south the drier air can make it in, despite the 12Z GFS trending notably drier. Precip chances look to increase again by late Monday into Tuesday as a trough over the mid-Mississippi valley lifts into the Great Lakes well to our west, then translates eastward across the area late Tuesday into Wednesday. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Scattered thunderstorms are moving through CNY, impacting all NY terminals. To cover storms that may pass the terminals, VCTS was added through at least 22z. A TEMPO group for thunderstorms was also added at NY terminals valid beginning at the top of the hour for at least a couple of hours. Storms could produce gusty winds and heavy rainfall if over a terminal. These storms could reduce visibility. A TEMPO group was also added for AVP for as well, but starting a few hours from now. All storm activity should be done by this evening. Otherwise VFR conditions will be expected during this period. Winds will become light this evening and overnight as the weather quiets down. Winds become gusty at BGM, ELM, and ITH tomorrow afternoon. There could be some patchy fog tomorrow morning, mainly ELM, but confidence was too low to include at this time. Outlook... Wednesday afternoon through Friday...Daily showers and thunderstorms possible with associated intermittent restrictions, especially Thursday afternoon-evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday...Mainly VFR; slight chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BTL SHORT TERM...MPH LONG TERM...MPH AVIATION...BTL
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 416 PM EDT Tue Jul 6 2021 NYZ056-057-062-PAZ039-040-043-044-047-048-072-072030- Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 416 PM EDT Tue Jul 6 2021 ...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-015>018-022>025-036-037-044>046-055-PAZ038-072030- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Bradford- 416 PM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. A few isolated thunderstorms will remain possible this afternoon and evening, but the risk of severe thunderstorms has diminished. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jul 6, 4:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
417 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 NW ENDWELL 42.12N 76.04W
07/06/2021 BROOME NY PUBLIC
THUNDERSTORM KNOCKED DOWN A LARGE TREE IN
YARD TAKING OUT A CHAIN LINK FENCE
SURROUNDING POOL AND PART OF WOODEN FENCE
SURROUNDING YARD. PICTURES SENT VIA
FACEBOOK.
&&Local storm report, Jul 6, 4:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
418 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG BREWERTON 43.24N 76.14W
07/06/2021 ONONDAGA NY PUBLIC
TREES DOWN. TIME ESTIMATED BY RADAR.
&&
JTCLocal storm report, Jul 6, 4:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 W DAVENPORT CENTER 42.45N 74.94W
07/06/2021 DELAWARE NY 911 CALL CENTER
TREES AND WIRES DOWN ON CHARLOTTE CREEK
ROAD.
&&Local storm report, Jul 6, 4:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 WSW ENDICOTT 42.09N 76.08W
07/06/2021 BROOME NY PUBLIC
THUNDERSTORM WINDS SNAPPED A LARGE TREE
BRANCH INTO A YARD DAMAGING SHINGLES ON SHED
ROOF.
&&Local storm report, Jul 6, 4:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
435 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG HANCOCK 41.95N 75.28W
07/06/2021 DELAWARE NY 911 CALL CENTER
TREES AND WIRES DOWN, ON FIRE.
&&Local storm report, Jul 6, 4:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM LIGHTNING 3 W FREMONT 41.83N 75.11W
07/06/2021 SULLIVAN NY 911 CALL CENTER
TREE AND POLE ON FIRE. TIME ESTIMATED BY
RADAR.
&&
JTCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:14 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 31 min |
| Jul 6, 3:08 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wayne | 37 min |
| Jul 6, 3:23 PM EDT | Special Weather Statement | BGM | Luzerne, Wyoming | 52 min |
| Jul 6, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wyoming | 47 min |
| Jul 6, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Pike, Susquehanna, Wayne | 63 min |
| Jul 6, 4:06 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Susquehanna, Wayne, Wyoming | 39 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 48 min |
| Jul 5, 10:22 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| Jul 5, 10:37 PM EDT | Special Weather Statement | BGM | Onondaga | 23 min |
| Jul 5, 10:38 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | BGM | Madison | 43 min |
| Jul 5, 11:35 PM EDT | Special Weather Statement | BGM | Oneida | 10 min |
| Jul 5, 11:47 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Jul 6, 12:08 AM EDT | Special Weather Statement | BGM | Otsego | 37 min |
| Jul 6, 2:07 AM EDT | Special Weather Statement | BGM | Oneida | 38 min |
| Jul 6, 2:47 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jul 6, 3:20 AM EDT | Special Weather Statement | BGM | Oneida | 55 min |
| Jul 6, 6:11 AM EDT | Special Weather Statement | BGM | Tompkins, Yates | 49 min |
| Jul 6, 11:55 AM EDT | Special Weather Statement | BGM | Onondaga | 50 min |
| Jul 6, 12:53 PM EDT | Special Weather Statement | BGM | Broome | 52 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 46 min |
| Jul 6, 1:05 PM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Jul 6, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 26 min |
| Jul 6, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 38 min |
| Jul 6, 1:28 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 32 min |
| Jul 6, 1:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 27 min |
| Jul 6, 1:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Onondaga, Tompkins | 33 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Otsego, Sullivan | 41 min |
| Jul 6, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 21 min |
| Jul 6, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 34 min |
| Jul 6, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 45 min |
| Jul 6, 2:06 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 21 min |
| Jul 6, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 34 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 35 min |
| Jul 6, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 30 min |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 36 min |
| Jul 6, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 46 min |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 45 min |
| Jul 6, 3:35 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 84 min |
| Jul 6, 3:45 PM EDT | Special Weather Statement | BGM | Schoharie | 30 min |
| Jul 6, 4:01 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 6, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Tioga, Tompkins | 30 min |
| Jul 6, 4:52 PM EDT | Areal Flood Advisory | BGM | Tompkins | 77 min |
| Jul 6, 5:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 34 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.